# SDR AALA202006169007

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 9,767 hours, 3,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156044
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE -EMERGENCY LIGHTS AT PASSENGER SEAT ROWS 3, 4, 9, 14, 15, 18 & 19 ARE INOP.  REMOVED AND REPLACED EPSU 15WL PER AMM 33-51-38, OPERATIONAL CHECK GOOD PER AMM 33-51-00.  ALL SEAT EMERGENCY LIGHTS WORK.
